Alert archive / California / River Flood Watches in 2012

River Flood Watch 2, NWS Eureka, CA

November 30, 2012Mendocino County, California

NWS Eureka, CA issued this river flood watch at Nov 30, 2012, 3:19 PM PST for Mendocino County, California. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2012, 3:19 PM PST (23:19 UTC)
Expired
Dec 1, 2012, 9:27 AM PST
In force
18 hr
Issued by
NWS Eureka, CA
Flood severity
None

County Mendocino County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 139 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Navarro River near Navarro (NVRC1). The gauge peaked at 23.99 ft at Dec 2, 2012, 9:00 AM PST.

minormoderate10203011/3012/0112/02
Minor stage
23 ft
Moderate stage
30 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 11468000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

956 
WGUS66 KEKA 302319
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA, CA
319 PM PST FRI NOV 30 2012

...THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FLOOD WATCH 
FOR THE FOLLOWING RIVERS IN CALIFORNIA...

  NAVARRO RIVER AT NAVARRO AFFECTING MENDOCINO COUNTY 
  RUSSIAN RIVER NEAR HOPLAND AFFECTING MENDOCINO COUNTY 

PRECIPITATION WILL BE IN THE FORM OF SHOWERS TONIGHT THROUGH
SATURDAY MORNING. THE NEXT ROUND OF MODERATE RAIN WILL BEGIN 
SATURDAY AFTERNOON...RAINFALL AMOUNTS WILL BE 3 TO 5 INCHES AND
LOCALLY UP TO 7 TO 10 INCHES IN THE MORE FAVORABLE AREAS. THIS WILL
LEAD TO A SECOND RISE ON THE NAVARRO AND RUSSIAN RIVERS BEGINNING
SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS.

RESIDENTS AND THOSE WITH INTERESTS NEAR THE RIVER SHOULD MONITOR 
RISING WATER LEVELS AND BE PREPARED FOR POSSIBLE FLOOD WARNINGS.

&&

CAC045-011119-
/O.NEW.KEKA.FL.A.0002.121130T2319Z-121203T1708Z/
/NVRC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
319 PM PST FRI NOV 30 2012

 THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A 
* FLOOD WATCH FOR THE NAVARRO RIVER AT NAVARRO.
* UNTIL MONDAY MORNING...OR UNTIL THE WATCH IS CANCELLED.
* AT 2:15 PM FRIDAY THE STAGE WAS 17.2 FEET.
* MODERATE FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY SUNDAY MORNING.
* THIS RIVER IS FORECAST TO RECEDE TO NEAR 11.5 FT LATE SATURDAY 
  EVENING. THEN EXPECTED TO RISE ABOVE FLOOD STAGE SUNDAY 
  MORNING. THEN FORECAST TO CREST NEAR 31.5 FT SUNDAY AFTERNOON.
  THEN FORECAST TO FALL BELOW FLOOD STAGE OF 23.0 FT EARLY MONDAY.
* IMPACTS...AT 30 FEET...WATER FLOWS OVER THE BANKS OF THE
  RIVER APPROXIMATELY 1 MILE EAST OF HIGHWAY 128...AND BEGINS TO
  FLOOD PROPERTY IN THIS AREA INCLUDING SEVERAL HOMES COMPLETE
  CLOSURE OF HIGHWAY 128. 

$$

CAC045-011119-
/O.NEW.KEKA.FL.A.0003.121202T1621Z-121203T0615Z/
/HOPC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
319 PM PST FRI NOV 30 2012

 THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A 
* FLOOD WATCH FOR THE RUSSIAN RIVER NEAR HOPLAND.
* FROM SUNDAY MORNING TO SUNDAY EVENING...OR UNTIL THE WATCH IS 
  CANCELLED.
* AT 2:00 PM FRIDAY THE STAGE WAS 9.3 FEET.
* MODERATE FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY LATE SUNDAY MORNING.
* THIS RIVER IS FORECAST TO RECEDE TO NEAR 5 FT SATURDAY MORNING. 
  THEN FORECAST TO RISE ABOVE MONITOR STAGE OF 18 FT SUNDAY MORNING.
  THEN EXPECTED TO RISE ABOVE FLOOD STAGE OF 21 FT LATE SUNDAY 
  MORNING. THEN FORECAST TO CREST NEAR 24 FT AROUND NOON SUNDAY.
  THEN FORECAST TO FALL BELOW FLOOD STAGE OF 21 FT SUNDAY AFTERNOON.
* IMPACTS...AT 21 FEET...FLOODING OF LOW LYING STRUCTURES JUST WEST
  OF THE RAILROAD TRACKS NEAR HOPLAND.  

$$
3 follow-up statements
584 
WGUS66 KEKA 010515
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA, CA
915 PM PST FRI NOV 30 2012

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN 
CALIFORNIA...
  NAVARRO RIVER AT NAVARRO AFFECTING MENDOCINO COUNTY 
  RUSSIAN RIVER NEAR HOPLAND AFFECTING MENDOCINO COUNTY 

PRECIPITATION WILL BE IN THE FORM OF SHOWERS TONIGHT THROUGH
SATURDAY MORNING. THE NEXT ROUND OF HEAVY RAIN WILL BEGIN 
SATURDAY AFTERNOON...RAINFALL AMOUNTS WILL BE 3 TO 5 INCHES AND
LOCALLY UP TO 7 TO 10 INCHES IN THE MORE FAVORABLE AREAS. THIS WILL
LEAD TO A SECOND RISE ON THE NAVARRO AND RUSSIAN RIVERS BEGINNING
SATURDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS.

RESIDENTS AND THOSE WITH INTERESTS NEAR THE RIVER SHOULD MONITOR 
RISING WATER LEVELS AND BE PREPARED FOR POSSIBLE FLOOD WARNINGS.

&&

CAC045-011715-
/O.CON.KEKA.FL.A.0002.000000T0000Z-121203T1708Z/
/NVRC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
915 PM PST FRI NOV 30 2012

THE FLOOD WATCH CONTINUES FOR
  THE NAVARRO RIVER AT NAVARRO
* UNTIL MONDAY MORNING.
* AT  8:15 PM FRIDAY THE STAGE WAS 12.9 FEET.
* MODERATE FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 23 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY SUNDAY MORNING.
* THIS RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE OF 23 FT SUNDAY 
  MORNING THEN FORECAST TO CREST NEAR 32 FT SUNDAY AFTERNOON THEN 
  FORECAST TO FALL BELOW FLOOD STAGE OF 23 FT EARLY MONDAY MORNING.

$$

CAC045-011714-
/O.CON.KEKA.FL.A.0003.121202T1606Z-121203T0615Z/
/HOPC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
915 PM PST FRI NOV 30 2012

THE FLOOD WATCH CONTINUES FOR
  THE RUSSIAN RIVER NEAR HOPLAND
* FROM SUNDAY MORNING TO SUNDAY EVENING.
* AT 9:00 PM FRIDAY THE STAGE WAS 5.6 FEET.
* MODERATE FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY LATE SUNDAY MORNING.
* THIS RIVER IS FORECAST TO TO RISE ABOVE FLOOD STAGE OF 21 FT LATE 
  SUNDAY MORNING THEN FORECAST TO CREST NEAR 24.5 FT NEAR SUNDAY NOON THEN 
  FORECAST TO FALL BELOW FLOOD STAGE OF 21 FT SUNDAY AFTERNOON.

$$
327 
WGUS66 KEKA 011301
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA, CA
501 AM PST SAT DEC 1 2012

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN 
CALIFORNIA...
  NAVARRO RIVER AT NAVARRO AFFECTING MENDOCINO COUNTY 
  RUSSIAN RIVER NEAR HOPLAND AFFECTING MENDOCINO COUNTY 

A PERIOD OF SHOWERY WEATHER IN BETWEEN STORM SYSTEMS HAS ALLOWED
RIVER LEVELS TO RECEDE OVERNIGHT. HOWEVER ANOTHER PERIOD OF HEAVY 
RAIN WILL BEGIN THIS EVENING WITH A WIDESPREAD 3 TO 5 INCHES AND 
LOCALLY 7 TO 10 INCHES OF RAINFALL BY SUNDAY MORNING. THIS WILL
LEAD TO RAPIDLY RISING RIVER LEVELS WITH FLOODING POSSIBLE ON
SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS.

RESIDENTS AND THOSE WITH INTERESTS NEAR THE RIVER SHOULD MONITOR 
RISING WATER LEVELS AND BE PREPARED FOR POSSIBLE FLOOD WARNINGS.

&&

CAC045-020101-
/O.CON.KEKA.FL.A.0002.000000T0000Z-121203T1708Z/
/NVRC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
501 AM PST SAT DEC 1 2012

THE FLOOD WATCH CONTINUES FOR
  THE NAVARRO RIVER AT NAVARRO
* UNTIL MONDAY MORNING.
* AT  4:15 AM SATURDAY THE STAGE WAS 10.0 FEET.
* MODERATE FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY TOMORROW MORNING.
* THIS RIVER IS FORECAST TO RECEDE TO NEAR 9.0 FT THIS AFTERNOON 
  THEN EXPECTED TO RISE ABOVE FLOOD STAGE OF 23.0 FT TOMORROW 
  MORNING WITH A CREST NEAR 32.0 FT NEAR TOMORROW NOON.

$$

CAC045-020101-
/O.CON.KEKA.FL.A.0003.121202T1643Z-121203T0615Z/
/HOPC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
501 AM PST SAT DEC 1 2012

THE FLOOD WATCH CONTINUES FOR
  THE RUSSIAN RIVER NEAR HOPLAND
* FROM SUNDAY MORNING TO SUNDAY EVENING.
* AT  4:00 AM SATURDAY THE STAGE WAS 4.3 FEET.
* MODERATE FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY LATE TOMORROW MORNING.
* THIS RIVER IS FORECAST TO STAY BELOW 6 FEET THROUGH THIS EVENING
  THEN RAPIDLY RISE ABOVE FLOOD STAGE OF 21.0 FT LATE TOMORROW 
  MORNING. A CREST OF 25.0 FEET IS EXPECTED AROUND NOON TOMORROW.

$$
233 
WGUS66 KEKA 011727
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA, CA
927 AM PST SAT DEC 1 2012

...THE FLOOD WATCH IS CANCELLED FOR THE FOLLOWING RIVERS IN 
CALIFORNIA...
 
  NAVARRO RIVER AT NAVARRO AFFECTING MENDOCINO COUNTY
   AND HAS BEEN REPLACED A BY FLOOD WARNING.

  RUSSIAN RIVER NEAR HOPLAND AFFECTING MENDOCINO COUNTY
   AND HAS BEEN REPLACED A BY FLOOD WARNING.
&&

CAC045-011757-
/O.CAN.KEKA.FL.A.0002.000000T0000Z-121203T1708Z/
/NVRC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
927 AM PST SAT DEC 1 2012

THE FLOOD WATCH IS CANCELLED FOR
  THE NAVARRO RIVER AT NAVARRO AND REPLACED BY A FLOOD WARNING.

$$

CAC045-011757-
/O.CAN.KEKA.FL.A.0003.121202T1522Z-121203T0615Z/
/HOPC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
927 AM PST SAT DEC 1 2012

THE FLOOD WATCH IS CANCELLED FOR THE RUSSIAN RIVER NEAR HOPLAND
  AND REPLACED BY A FLOOD WARNING.

$$

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this river flood watch went out at Nov 30, 12:13 PM PST, 3 hours 6 minutes earlier.

Area forecast discussion, Nov 30, 12:13 PM PST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
1213 PM PST FRI NOV 30 2012

.UPDATE...SAT AND RADAR IMAGERY SHOW A LULL IN THE PRECIP ALONG
THE COAST EARLY THIS AFTERNOON. SHOWERS WILL CONTINUE ACROSS THE
INTERIOR AS MOIST ONSHORE FLOW CONTINUES. THE NEXT SHORTWAVE WILL
BEGIN TO IMPACT THE REGION WITH INCREASING PRECIP CHCS THIS
EVENING. ISSUED QUICK UPDATE TO THE FIRST PERIOD TO REFLECT
CURRENT TRENDS.
&&

.SYNOPSIS...SHOWERS WILL CONTINUE TODAY ESPECIALLY INLAND...WITH
A PERIOD OF STEADIER RAIN TONIGHT ACROSS NORTHWEST CALIFORNIA. A
STRONGER STORM SYSTEM WILL BRING SEVERAL MORE INCHES OF RAIN AND
STRONG WINDS SATURDAY NIGHT.
&&

.PREV DISCUSSION...ISSUED 502 AM PST FRI NOV 30 2012... ONE
SIGNIFICANT STORM SYSTEM DOWN WITH ANOTHER MAJOR STORM EXPECTED
SATURDAY NIGHT. UNTIL THEN NORTHWEST CALIFORNIA WILL BE IN A LULL
OF SORTS...ALTHOUGH PERSISTENT MOIST WSW FLOW ALONG WITH ANOTHER
SHORTWAVE PASSING THROUGH TONIGHT WILL STILL KEEP US WET. WINDS
ARE STILL RATHER GUSTY ALONG THE COAST AND ABOVE 2500 FEET WITH
SOME GUSTS OVER 40 MPH OVER THE WINDIER RIDGETOPS...BUT WILL ONLY
CONTINUE TO SUBSIDE TODAY. STEADY RAIN ASSOCIATED WITH A LOW LEVEL
JET AND ASSOCIATED MOISTURE PLUME HAVE SHIFTED SOUTH OUT OF THE
AREA BUT SHOWERS CONTINUE...MAINLY OVER THE INLAND HIGHER TERRAIN
WITH MOIST WSW FLOW BEING ENHANCED BY UPSLOPE FLOW. ANOTHER
SHORTWAVE IN THE FLOW MAY ENHANCE THIS ACTIVITY FROM THE KING
RANGE SOUTHWARD THIS AFTERNOON...WITH A SLIGHTLY MORE SIGNIFICANT
SHORTWAVE DOING THE SAME FOR THE NORTH COAST TONIGHT. NEITHER OF
THESE WAVES WILL HAVE THE MOISTURE CONNECTION THAT THURSDAYS
SYSTEM HAD...WITH PWS UNDER AN INCH AND DRY AIR ABOVE 600MB OR SO.
WINDS WILL INCREASE SOME THIS EVENING AND BUFKIT ACTUALLY
INDICATES SOME POTENTIAL TO TRANSFER WIND DOWN TO THE SFC IN THE
MORE CONVECTIVE REGIME. WILL NEED TO MONITOR FOR A WIND ADVISORY
BUT AT THIS POINT THINK STRONGEST WINDS WILL ONLY APPROACH
CRITERIA FOR A BRIEF TIME THIS EVENING. RAIN MAY BE BRIEFLY HEAVY
IN SHOWERS BUT IT LOOKS SLIGHTLY MORE STABLE THAN THIS
MORNING...SO ANYTHING MORE THAN AN ISOLATED LIGHTNING STRIKE IS
NOT LIKELY. DO NOT EXPECT ENOUGH WIDESPREAD PERSISTENT RAINFALL TO
WARRANT A FLOOD WATCH TONIGHT BUT LOCALIZED URBAN AND SMALL STREAM
FLOODING CANNOT BE RULED OUT ESPECIALLY AROUND CRESCENT CITY
TONIGHT.

SHOWERS WILL CONTINUE INTO SATURDAY WITH A RELATIVE LULL BEFORE A
THE CLIMAX OF THIS BARRAGE OF PACIFIC STORM SYSTEMS ARRIVE. ANOTHER
2 TO 4 INCHES OF RAIN IS LIKELY NORTH OF CAPE MENDOCINO WITH 3 TO 5
INCHES FROM THE KING RANGE SOUTHWARD...ALTHOUGH UPSLOPE AREAS WILL
EASILY EXCEED 6 INCHES...MOST OF WHICH WILL FALL IN A 6 TO 10 HOUR
PERIOD BETWEEN SATURDAY EVENING AND EARLY SUNDAY MORNING.
ADDITIONALLY WINDS WILL INCREASE AGAIN WITH 60-70KT LOW LEVEL JET
JUST ABOVE 2000FT. ANOTHER HIGH WIND WARNING MAY BE NECESSARY FOR
ELEVATIONS ABOVE 2000 FT WITH A WIND ADVISORY A GOOD POSSIBILITY
OTHER AREAS. FORTUNATELY BUFKIT INDICATES RELATIVELY STABLE PROFILES
WHICH WILL NOT PROMOTE MUCH MIXING OF THESE WINDS TO THE SFC. IN ANY
CASE WILL LIKELY NEED ANOTHER FLOOD WATCH FOR THIS PERIOD...WITH
RIVER FLOODING A GOOD BET ON PORTIONS OF THE EEL...NAVARRO...AND
RUSSIAN RIVERS ON SUNDAY.

FINALLY LOOKS LIKE AN END TO THE RAIN LATE SUNDAY INTO MONDAY AS
DRIER AIR WITH HIGH PRESSURE ARRIVES...BUT MODELS ARE ALREADY IN
GOOD AGREEMENT ON ANOTHER WARM AND WET STORM SYSTEM TUESDAY INTO
WEDNESDAY OF NEXT WEEK.  AAD
&&

.AVIATION...EXPECT MAINLY MVFR CONDITIONS TO PREVAIL AT ALL OF THE
AIRPORTS TODAY IN PERIODS OF -SHRA. BRIEF DROPS TO IFR ARE POSSIBLE
IN SOME OF THE HEAVIER SHOWERS, BUT UNCERTAINTY IN LOCATION IS HIGH,
SO IT WAS LEFT OUT OF THE TAFS. SOUTHERLY GUSTS SHOULD CONTINUE
ALONG THE COAST AND OVER THE HIGHER TERRAIN TODAY.
&&

.MARINE...AN UPPER LEVEL TROUGH CONTINUES TO HOVER OVER
THE WEST COAST. WINDS ARE EASING THIS MORNING AS SOME OF THE ENERGY
ASSOCIATED WITH THIS TROUGH MOVES INLAND. BUOYS ARE SHOWING SOUTH
WINDS AROUND 15 TO 25 KT AND NO GALE FORCE GUSTS. THIS IS BACKED UP
BY THE 06Z ASCAT PASS, WHICH SHOWED WINDS ACROSS THE OUTER WATERS OF
20 TO 25 KT. GIVEN THIS DATA, DROPPED THE GALE WARNINGS FOR ALL OF
THE WATERS AND REPLACED THEM WITH SCA'S. SHORT PERIOD SOUTHERLY
WAVES SHOULD SLOWLY SUBSIDE TODAY WHILE LONGER PERIOD WESTERLY WAVES
MAY BUILD SLIGHTLY. A WEAK DISTURBANCE WILL CROSS THE WATERS LATE
THIS EVENING. AS THIS DISTURBANCE CROSSES WINDS WILL INCREASE
SLIGHTLY. ISSUED A GALE WARNING FOR ZONE 470 FOR THIS AFTERNOON AND
OVERNIGHT, MAINLY FOR GALE FORCE GUSTS. DEBATED HOLDING OFF ON THIS
AND GOING WITH A HIGH END SCA WITH OCCASIONAL GALE FORCE GUSTS. BUT
WITH SEAS APPROACHING 20 FT AND THE POSSIBILITY OF A HAZARDOUS SEAS
WARNING FOR TONIGHT FELT IT WAS EASIER TO GO WITH A GALE WARNING
RATHER THAN RISK HAVING TO JUMP AROUND FROM A SCA TO A HAZARDOUS
SEAS WARNING TO A GALE WARNING. THE HIGHEST WINDS WILL BE ACROSS THE
NORTHWEST PORTION OF THE ZONE. SOUTHERLY WAVES WILL ALSO BUILD SOME
AS THIS DISTURBANCE MOVES THROUGH. EXPECT A BRIEF BREAK IN THE WINDS
ON SATURDAY FOLLOWED BY THEM STRENGTHENING TO NEAR GALE FORCE AGAIN
SATURDAY NIGHT AS ANOTHER DISTURBANCE MOVES THROUGH. SIMPLY PUT,
WAVES ARE EXPECTED TO REMAIN ELEVATED THROUGH THE WEEKEND, MAINLY
FROM THE SOUTH AND THE WEST. THE FORECAST HAS THE DETAILS.
&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 3 PM PST SUNDAY PZZ450-455-475.

     SMALL CRAFT ADVISORY UNTIL 3 PM PST THIS AFTERNOON PZZ470.

     GALE WARNING UNTIL 3 AM PST SATURDAY PZZ470.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Nov 30, 2:47 PM PST, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
247 PM PST FRI NOV 30 2012

CAZ001-012300-
REDWOOD COAST-
247 PM PST FRI NOV 30 2012

...FLOOD WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWER COVERAGE WILL INCREASE THIS EVENING WITH A SLIGHT CHANCE
OF THUNDERSTORMS OVER DEL NORTE OVERNIGHT. GUSTY WINDS AND LOCALLY
HEAVY DOWNPOURS WILL BE POSSIBLE TONIGHT...BUT A SIGNIFICANT
FLOODING THREAT IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FLOOD WATCH IS CURRENTLY IN EFFECT.

ANOTHER MAJOR STORM SYSTEM WILL BRING A PERIOD OF HEAVY RAIN
SATURDAY NIGHT WITH SEVERAL ADDITIONAL INCHES OF RAINFALL
POSSIBLE. URBAN AND SMALL STREAM FLOODING IS LIKELY ALONG WITH
FLOODING IN SOME LOCATIONS ON SOME OF THE MAINSTEM RIVERS.
SPECIFIC FLOOD PRODUCTS WILL BE ISSUED AS THE FLOODING NEARS.
ADDITIONALLY STRONG WINDS ARRIVE SATURDAY EVENING WITH GUSTS TO 40
TO 50 MPH POSSIBLE ALONG THE COASTAL HEADLANDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-012300-
NORTH COAST INTERIOR-
247 PM PST FRI NOV 30 2012

...FLOOD WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...
...HIGH WIND WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWER COVERAGE WILL INCREASE THIS EVENING WITH A SLIGHT CHANCE
OF THUNDERSTORMS OVER DEL NORTE OVERNIGHT. GUSTY WINDS AND LOCALLY
HEAVY DOWNPOURS WILL BE POSSIBLE TONIGHT...BUT A SIGNIFICANT
FLOODING THREAT IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FLOOD WATCH IS CURRENTLY IN EFFECT.
A HIGH WIND WATCH IS CURRENTLY IN EFFECT.

ANOTHER MAJOR STORM SYSTEM WILL BRING A PERIOD OF HEAVY RAIN
SATURDAY NIGHT WITH SEVERAL ADDITIONAL INCHES OF RAINFALL
POSSIBLE. URBAN AND SMALL STREAM FLOODING IS LIKELY ALONG WITH
FLOODING IN SOME LOCATIONS ON SOME OF THE MAINSTEM RIVERS.
SPECIFIC FLOOD PRODUCTS WILL BE ISSUED AS THE FLOODING NEARS.
ADDITIONALLY STRONG WINDS ARRIVE SATURDAY EVENING INTO SUNDAY
WITH GUSTS TO 50 TO 60 MPH ACROSS EXPOSED TERRAIN ABOVE 2000
FEET.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-004-076-012300-
MENDOCINO COAST-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
247 PM PST FRI NOV 30 2012

...FLOOD WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWER COVERAGE WILL INCREASE THIS EVENING. GUSTY WINDS AND
LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE TONIGHT...BUT A
SIGNIFICANT FLOODING THREAT IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FLOOD WATCH IS CURRENTLY IN EFFECT.

ANOTHER MAJOR STORM SYSTEM WILL BRING A PERIOD OF HEAVY RAIN
SATURDAY NIGHT WITH SEVERAL ADDITIONAL INCHES OF RAINFALL
POSSIBLE. URBAN AND SMALL STREAM FLOODING IS LIKELY ALONG WITH
FLOODING IN SOME LOCATIONS ON SOME OF THE MAINSTEM RIVERS.
SPECIFIC FLOOD PRODUCTS WILL BE ISSUED AS THE FLOODING NEARS.
ADDITIONALLY STRONG WINDS ARRIVE SATURDAY EVENING WITH GUSTS TO 40
TO 50 MPH ALONG THE COASTAL HEADLANDS AND ACROSS EXPOSED TERRAIN
ABOVE 2000 FEET.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 4:59 PM PSTAreal Flood AdvisoryEKADel Norte4 hr
Nov 29, 5:34 PM PSTAreal Flood AdvisoryEKAHumboldt4 hr
Nov 29, 6:11 PM PSTSpecial Weather StatementEKADel Norte34 min
Nov 29, 6:26 PM PSTAreal Flood WarningEKADel Norte3 hr
Nov 29, 7:31 PM PSTSpecial Weather StatementEKA44 min
Nov 29, 7:42 PM PSTSpecial Marine WarningEKA33 min
Nov 29, 8:17 PM PSTSpecial Marine WarningEKA28 min
Nov 29, 8:20 PM PSTSpecial Weather StatementEKADel Norte25 min
Nov 29, 9:02 PM PSTAreal Flood AdvisoryEKADel Norte, Humboldt, Mendocino, Trinity3 hr
Nov 29, 10:05 PM PSTAreal Flood AdvisoryEKAMendocino6 hr
Nov 30, 3:15 AM PSTGale WarningEKA24 hr
Nov 30, 3:15 AM PSTSmall Craft AdvisoryEKA41 hr
Nov 30, 2:31 PM PSTFlood WatchEKA44 hr
Nov 30, 2:31 PM PSTHigh Wind WatchEKA13 hr
Nov 30, 3:19 PM PSTRiver Flood WatchEKAMendocino18 hr

Nearby

River Flood Watches in California, 2012Every river flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.